# SDR HALA2009032200099

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,914 hours, 16,812 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT GENERATOR TRIPPED OFF AT CRUSE FL 370 CYCLED PER QRH RESET OK.  TROUBLE SHOT PER FIM 24-11-00 FIG 101, HAD FAULT D9 THAT FAULTED GCU.  RAN BITE TEST FOR GCU, ALL TESTS WERE NORMAL.  NO PREVIOUS FLIGHT FAULTS, NO CURRENT FLIGHT FAULTS.  OK FOR SERVICE.
